# SDR DALA1404550191

- Difficulty date: February 2, 2012
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 70,226 hours, 10,088 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD MAIN FLAP DAMAGED. REPAIRED IAW AA 5750-01165.
